# SDR AALA20030460

- Difficulty date: April 14, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 36G INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT 36G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
